ArticleOriginal scientific text
Title
On perturbation of continuous maps
Authors 1
Affiliations
- ICMC, USP, Caixa Postal 668, 13560-970 São Carlos, SP, Brazil
Abstract
In [1], the concept of singular isolating neighborhoods for a continuous family of continuous maps was presented. The work was based on Conley's result for a continuous family of continuous flows (cf. [2]). In this note, we study a particular family of continuous maps to illustrate the results in [1].
Bibliography
- M. Burke, M. C. Carbinatto and K. Mischaikow, Singular isolating neighborhoods for continuous maps, in preparation.
- C. Conley, A qualitative singular perturbation theorem, Global Theory of Dynamical Systems, eds. Z. Nitecki and C. Robinson, Lectures Notes in Math., 819, Springer-Verlag 1980, 65-89.
- C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Reg. Conf. Ser. in Math., 38, AMS, Providence, 1978.
- V. Hutson and K. Mischaikow, An approach to practical persistence, J. Math. Biol. 37 (1998), 447-466.
- K. Mischaikow, M. Mrozek, J. Reineck, Singular index pairs, J. Dyn. Diff. Eq., to appear.
- M. Mrozek, Leray functor and cohomological Conley index for discrete dynamical systems, Trans. AMS 318 (1990), 149-178.
- M. Mrozek and K. P. Rybakowski, A cohomological Conley index for maps on metric spaces, J. Differential Equations 89 (1991), 143-171.
- A. Szymczak, The Conley index for discrete semidynamical systems, Topology Appl. 66 (1996), 215-240.